Triangular stochastic differential equations with boundary conditions
Rendiconti del Seminario Matematico della Università di Padova, Tome 90 (1993), pp. 159-188.
@article{RSMUP_1993__90__159_0,
     author = {Ferrante, Marco},
     title = {Triangular stochastic differential equations with boundary conditions},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {159--188},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {90},
     year = {1993},
     zbl = {0795.60051},
     mrnumber = {1257138},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1993__90__159_0/}
}
TY  - JOUR
AU  - Ferrante, Marco
TI  - Triangular stochastic differential equations with boundary conditions
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1993
DA  - 1993///
SP  - 159
EP  - 188
VL  - 90
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_1993__90__159_0/
UR  - https://zbmath.org/?q=an%3A0795.60051
UR  - https://www.ams.org/mathscinet-getitem?mr=1257138
LA  - en
ID  - RSMUP_1993__90__159_0
ER  - 
Ferrante, Marco. Triangular stochastic differential equations with boundary conditions. Rendiconti del Seminario Matematico della Università di Padova, Tome 90 (1993), pp. 159-188. http://archive.numdam.org/item/RSMUP_1993__90__159_0/

[1] M. Cheleyat-Maurel - D. Nualart, Onsager-Machlup functional for a class of anticipating processes, preprint. | Zbl 0767.60047

[2] M. Ferrante, Stochastic differential equations with boundary conditions, M. Ph. Thesis SISSA, Trieste (Academic Year 1990/91).

[3] B. Jamison, Reciprocal processes, Z. Wahrsch. Verb. Gebiete, 30 (1974), pp. 65-86. | MR 359016 | Zbl 0326.60033

[4] S. Kusuoka, The nonlinear transformation of Gaussian measure on Banach space and its absolutely continuity, I, J. Fac. Science, Tokyo Univ., Sec. IA (1982), pp. 567-597. | MR 687592 | Zbl 0525.60050

[5] D. Nualart, Stochastic Calculus for Anticipating Processes, Publicacions del Dep. d'Estadistica, Univ. de Barcelona (1990).

[6] D. Nualart - E. Pardoux, Stochastic calculus with anticipating integrands, Probab. Theory Rel. Fields, 78 (1988), pp. 545-581. | MR 950346 | Zbl 0629.60061

[7] D. Nualart - E. Pardoux, Boundary value problems for stochastic differential equations, Ann. Prob., 19, (3) (1991), pp. 1118-1144. | MR 1112409 | Zbl 0736.60052

[8] D. Ocone - E. PARDOUX, A generalized Itô-Venzell formula. Application to a class of anticipating stochastic differential equations, Ann. Inst. Henri Poincaré, 25 (1) (1989), pp. 39-71. | Numdam | MR 995291 | Zbl 0674.60057

[9] D. Ocone - E. Pardoux, Linear stochastic differential equations with boundary conditions, Probab. Theory Rel. Fields, 82 (1989), pp. 439-526. | MR 1002898 | Zbl 0661.60069

[10] F. Smithies, Integral Equations, Cambridge Tracts in Mathematics and Mathematical Physics, Cambridge University Press (1958). | MR 104991 | Zbl 0082.31901